TU Darmstadt / ULB / TUbiblio

Some remarks concerning the complexity of computing class groups of quadratic fields

Buchmann, Johannes and Williams, Hugh (1991):
Some remarks concerning the complexity of computing class groups of quadratic fields.
In: >Journal of Complexity, pp. 311-315, 7, (3), DOI: 10.1016/0885-064X(91)90039-Z,
[Article]

Item Type: Article
Erschienen: 1991
Creators: Buchmann, Johannes and Williams, Hugh
Title: Some remarks concerning the complexity of computing class groups of quadratic fields
Language: German
Journal or Publication Title: >Journal of Complexity
Volume: 7
Number: 3
Divisions: 20 Department of Computer Science > Theoretical Computer Science - Cryptography and Computer Algebra
20 Department of Computer Science
Date Deposited: 04 Aug 2016 15:08
DOI: 10.1016/0885-064X(91)90039-Z
Identification Number: Buchmann:Williams:1991
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item